Journal article icon

Journal article

A criterion for a finite endoprimal algebra to be endodualisable

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s000120050133

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ALGEBRA UNIVERSALIS
Volume:
42
Issue:
3
Pages:
183-193
Publication date:
1999
DOI:
EISSN:
1420-8911
ISSN:
0002-5240
URN:
uuid:54ddc875-0671-4cde-b9bf-e7b3a266e328
Source identifiers:
2620
Local pid:
pubs:2620

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP